Alert archive / West Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 168, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Sep 26, 2012, 6:12 PM EDT for 5 counties in West Virginia. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2012, 6:12 PM EDT (22:12 UTC)
- Expired
- Sep 26, 2012, 7:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Jackson County, WV, Kanawha County, WV, Mason County, WV, Putnam County, WV, Roane County, WV
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 6:20 PM EDT | HAIL 1 | 5 Se Leon, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
311 WUUS51 KRLX 262212 SVRRLX WVC035-039-053-079-087-262300- /O.NEW.KRLX.SV.W.0168.120926T2212Z-120926T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 612 PM EDT WED SEP 26 2012 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN JACKSON COUNTY IN WEST VIRGINIA... NORTH CENTRAL KANAWHA COUNTY IN WEST VIRGINIA... EAST CENTRAL MASON COUNTY IN WEST VIRGINIA... NORTHEASTERN PUTNAM COUNTY IN WEST VIRGINIA... WEST CENTRAL ROANE COUNTY IN WEST VIRGINIA... * UNTIL 700 PM EDT * AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16 MILES WEST OF KENNA...OR 12 MILES NORTH OF WINFIELD...MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIBERTY AND KENTUCK.. THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS 117 AND 129 IN WEST VIRGINIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3873 8150 3853 8155 3864 8204 3874 8201 TIME...MOT...LOC 2212Z 278DEG 27KT 3868 8196 $$ 30
2 follow-up statements
901
WWUS51 KRLX 262236
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
636 PM EDT WED SEP 26 2012
WVC053-087-262245-
/O.CAN.KRLX.SV.W.0168.000000T0000Z-120926T2300Z/
MASON WV-ROANE WV-
636 PM EDT WED SEP 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ROANE AND EAST
CENTRAL MASON COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA...THUS
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3868 8181 3868 8178 3871 8180 3874 8179
3874 8157 3873 8154 3865 8154 3863 8152
3853 8155 3861 8183
TIME...MOT...LOC 2235Z 278DEG 27KT 3865 8174
$$
WVC035-039-079-262300-
/O.CON.KRLX.SV.W.0168.000000T0000Z-120926T2300Z/
PUTNAM WV-KANAWHA WV-JACKSON WV-
636 PM EDT WED SEP 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN JACKSON...NORTH CENTRAL KANAWHA AND NORTHEASTERN PUTNAM
COUNTIES IN WEST VIRGINIA...
AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LIBERTY...OR 11 MILES NORTHEAST OF WINFIELD...MOVING
EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KENNA
AND KENTUCK
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
117 AND 129 IN WEST VIRGINIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
&&
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3868 8181 3868 8178 3871 8180 3874 8179
3874 8157 3873 8154 3865 8154 3863 8152
3853 8155 3861 8183
TIME...MOT...LOC 2235Z 278DEG 27KT 3865 8174
$$
30651
WWUS51 KRLX 262255
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
655 PM EDT WED SEP 26 2012
WVC035-039-079-262305-
/O.EXP.KRLX.SV.W.0168.000000T0000Z-120926T2300Z/
PUTNAM WV-KANAWHA WV-JACKSON WV-
655 PM EDT WED SEP 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JACKSON...NORTH
CENTRAL KANAWHA AND NORTHEASTERN PUTNAM COUNTIES IN WEST VIRGINIA
WILL EXPIRE AT 700 PM EDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
117 AND 130 IN WEST VIRGINIA.
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3868 8181 3868 8178 3871 8180 3874 8179
3874 8157 3873 8154 3865 8154 3863 8152
3853 8155 3861 8183
TIME...MOT...LOC 2255Z 278DEG 27KT 3863 8155
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 4:23 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Sep 26, 4:23 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 423 PM EDT WED SEP 26 2012 .SYNOPSIS... UPPER DISTURBANCES...ALONG AND AHEAD OF A FRONT...WILL SAG SOUTHEAST ACROSS THE AREA THURSDAY AND FRIDAY. HIGH PRESSURE BUILDS IN SATURDAY. && .NEAR TERM /THROUGH THURSDAY/... UNSETTLED WEATHER IN THE NEAR TERM. FRONTAL BOUNDARY AT 17Z STILL STALLED OUT ACROSS SOUTHERN MICHIGAN/NORTHWEST OHIO/NORTHERN INDIANA...WITH AN AREA OF SHOWERS AND ISOLD THUNDERSTORMS JUST ALONG/AHEAD OF THE FRONT. UPPER SHORTWAVE EXITING NORTHERN ZONES AT 17Z...BROUGHT A ROUND OF SHOWERS AND ISOLD STORMS TO THE NORTHERN ZONES THIS MORNING. NEXT SIGNIFICANT SHORTWAVE APPEARS TO BE NEAR SOUTHWEST INDIANA AT THIS TIME...AND WILL PUSH EAST INTO THE CWA LATER THIS EVENING AND TONIGHT. THIS...IN COMBINATION WITH THE FRONTAL BOUNDARY WHICH IS PROGGED TO ENTER SOUTHEAST OHIO ZONES AROUND 03Z...WILL KEEP A MENTION OF SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH LATE TONIGHT...AND WILL BE THE MAIN FOCUS FOR ACTIVITY LATER TODAY AND TONIGHT. THERE COULD ALSO BE AN ISOLD STORM LATER THIS AFTERNOON AND EVENING...PARTICULARLY IN ANY AREAS THAT SEE BREAKS IN THE CLOUDS...BUT THINKING MAIN FOCUS WILL BE WITH APPROACHING FRONTAL BOUNDARY AND SHORTWAVE...WITH BULK OF ACTIVITY ACROSS SOUTHEAST OHIO/NORTHEAST KY/AND WV ZONES NEAR OHIO RIVER. SPC HAS PLACED MUCH OF THE CWA IN A SLIGHT RISK FOR DAY 1 CONVECTIVE OUTLOOK. THIS IS BASED ON THE DEVELOPMENT OF STRONG UNIDIRECTIONAL WINDS ALOFT. BEST DYNAMICS LOOK TO BE ACROSS THE NORTH...I.E. AFOREMENTIONED AREAS...WHERE 40 TO 50 KTS 0-6KM BULK SHEAR AND BETTER ALTHOUGH MODEST INSTABILITY ARE EXPECTED. COULD GET AN ISOLATED STRONG TO SEVERE WIND GUST WITH ANY STORM...PARTICULARLY IN THE NORTHERN ZONES. IN ADDITION...GUSTY WINDS THIS AFTERNOON AND TONIGHT...PARTICULARLY ACROSS THE RIDGE TOPS FROM THESE STRONGER WINDS ALOFT. COLD FRONTAL BOUNDARY WILL SLOWLY CONTINUE TO PUSH SOUTH THROUGH THE AREA ON THURSDAY...WITH SEVERAL WAVES PROGGED TO MOVE ACROSS...ENHANCING PRECIPITATION AT TIMES. COLD FRONTAL BOUNDARY SHOULD BE SOMEWHERE IN THE VICINITY OF THE HIGHER TERRAIN TOWARDS THE END OF THE FORECAST PERIOD. WEATHER EXPECTED TO DETERIORATE AS COLD FRONT PUSHES SOUTHWARD...WITH INCREASED SHOWER ACTIVITY...AND LOWERING/THICKENING CEILINGS. FOR OVERNIGHT TEMPERATURES...BUMPED UP A COUPLE OF DEGREES ACROSS THE NORTH DUE TO EXPECTED CLOUD COVER. MADE LITTLE CHANGES TO MAX TEMPERATURES TOMORROW. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... ALTHOUGH THERE ARE STILL SOME TIMING ISSUES...MODELS COMING INTO MUCH BETTER AGREEMENT THIS PERIOD...TRENDING TOWARD A FASTER EXIT WITH THE FRONT AND PRECIPITATION. THIS IS DUE TO UPSTREAM RIDGE BUILDING MORE RAPIDLY OVER SOUTH CENTRAL CANADA...ALLOWING A STRONG UPPER LOW TO DROP SOUTHWARD THROUGH SOUTHEASTERN CANADA. THIS AMPLIFICATION OF THE NORTHERN STREAM FINALLY ALLOWS THE UPPER FLOW TO TURN MORE TO THE NORTHWEST OVER THE OHIO VALLEY. THE FASTER GFS/CMC AND SLOWER NAM SUGGESTS A BLEND OF THE MODEL GUIDANCE WILL BE USED FOR THIS FORECAST. THIS WILL ALLOW FOR NOT TOO DRASTIC A CHANGE IN THE FORECAST. THE FRONT WILL SINK FROM OUR NORTHWESTERN BORDER OVER SOUTHEAST OHIO THURSDAY NIGHT SOUTHEASTWARD ACROSS THE AREA DURING FRIDAY...AND EXITING THE MOUNTAINS FRIDAY NIGHT. MULTIPLE SHORT WAVES IN THE FLOW...COMBINED WITH PLENTY OF MOISTURE AND SOME INSTABILITY...ARGUE FOR HIGH POPS VICINITY OF THE FRONT. NEVER THE LESS...HIGH PRESSURE WITH DRIER AND COOLER AIR WILL TAKE CONTROL OVER SOUTHEAST OHIO AND NORTHWESTERN WEST VIRGINIA FRIDAY NIGHT...AND OVER THE ENTIRE AREA BY SATURDAY AFTERNOON. TEMPERATURES WILL TREND TO BELOW NORMAL BY SATURDAY. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... MDLS ARE IN REASONABLY GOOD AGREEMENT WITH UPR LOW FCST TO DROP INTO THE EASTERN LAKES SUN-MON BEFORE LIFTING OUT. HAVE INCLUDED SOME CHC POPS FOR MAINLY DIURNAL SHRA ACROSS PORTIONS OF SE OH AND INTO N WV SUN AFTN WITH DRY SLOT KEEPING S AREAS DRY. SFC HIGH BUILDS IN FOR NEXT WEEK ASPATTERN RELAXES AND RIDGING TAKES HOLD ACROSS S HALF OF THE COUNTRY. SO AFTER INITIALLY COOL TEMPS...A WARMUP WILL BE NOTED DAYS 6 AND 7 UNDER WAA. && .AVIATION /21Z WEDNESDAY THROUGH MONDAY/... 18Z WEDNESDAY THRU 18Z THURSDAY... BULK OF SHOWER AND THUNDERSTORM ACTIVITY TO REMAIN NORTH OF THE AREA THROUGH ABOUT 21Z...WHEN ACTIVITY WILL GRADUALLY BEGIN TO INCREASE AGAIN AS A STALLED FRONTAL BOUNDARY TO THE NORTH...AND SEVERAL UPPER DISTURBANCES APPROACH THE AREA. EXPECT BRIEF HEAVY DOWNPOURS...AND STRONG GUSTY WINDS IN VICINITY OF ANY STORMS. BULK OF THUNDERSTORM/SHOWER ACTIVITY WILL BE NORTH OF A LINE FROM HTS TO CRW TO CKB...WITH ISOLD ACTIVITY TO THE SOUTH OF THIS LINE. IN ADDITION...EXPECT GUSTY SOUTHWESTERLY WINDS...ESPECIALLY ALONG PEAKS WHERE GUSTS OF UP TO 30 KTS ARE POSSIBLE THROUGH AT LEAST 03-06Z. COLD FRONTAL BOUNDARY WILL ENTER SOUTHEAST OHIO AROUND 03Z...AND BE AROUND THE OHIO RIVER TOWARDS THE END OF THE PERIOD. WINDS BEHIND THE FRONT SHIFTING TO NORTHWEST. CIGS WILL LOWER TONIGHT...PARTICULARLY ACROSS NORTH TO MVFR AFTER 03Z AS FRONTAL BOUNDARY APPROACHES. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: COVERAGE AND TIMING OF INDIVIDUAL CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL VARY. TIMING AND COVERAGE OF LOWERING CIGS WITH FRONTAL BOUNDARY MAY VARY FROM FORECAST. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 CRW CONSISTENCY H H H H H H H M M M M H HTS CONSISTENCY H H H H H H M M M M M H BKW CONSISTENCY H H H H H H M M H H H H EKN CONSISTENCY H M M M M M M M H H H M PKB CONSISTENCY H H H H H H M M M M M H CKB CONSISTENCY H H H H M M M M M M M H AFTER 18Z THURSDAY... OCCASIONAL IFR IN CEILINGS AND SHOWERS ALONG FRONT THROUGH FRIDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JMV/SL/30 NEAR TERM...SL SHORT TERM...JMV LONG TERM...30 AVIATION...SL
Hazardous weather outlook, Sep 26, 9:34 AM EDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 934 AM EDT WED SEP 26 2012 VAZ003-004-WVZ033-271345- DICKENSON-BUCHANAN-MCDOWELL- 934 AM EDT WED SEP 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS IS IN THE FORECAST UNTIL SATURDAY...AS THE AREA REMAINS IN A FRONTAL ZONE. WITH LOCALLY HEAVY RAINFALL FROM THE THUNDERSTORMS...WATER PROBLEMS MAY EVENTUALLY DEVELOP ON ACCOUNT OF THE PERSISTENT NATURE OF THIS PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032- 034>040-046-047-271345- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER- LEWIS-HARRISON-TAYLOR-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 934 AM EDT WED SEP 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS IS IN THE FORECAST UNTIL SATURDAY...AS THE AREA REMAINS IN A FRONTAL ZONE. WITH LOCALLY HEAVY RAINFALL FROM THE THUNDERSTORMS...WATER PROBLEMS MAY EVENTUALLY DEVELOP ON ACCOUNT OF THE PERSISTENT NATURE OF THIS PATTERN. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Sep 26, 5:50 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
550 PM EDT WED SEP 26 2012
OHZ086-WVZ007-008-014-262230-
GALLIA OH-JACKSON WV-MASON WV-PUTNAM WV-
550 PM EDT WED SEP 26 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JACKSON...CENTRAL
MASON...NORTHERN PUTNAM AND SOUTHEASTERN GALLIA COUNTIES...
AT 548 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
GALLIPOLIS...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.
THIS STORM WILL BE NEAR GRIMMS LANDING AROUND 610 PM AND GIVEN AROUND
630 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
129 AND 136 IN WEST VIRGINIA.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3880 8220 3880 8161 3862 8169 3859 8175
3856 8175 3865 8229
30The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 5:50 PM EDT | Special Weather Statement | RLX | Mason | 40 min |
| Sep 26, 6:24 PM EDT | Special Weather Statement | RLX | Gilmer | 51 min |
| Sep 26, 6:51 PM EDT | Severe Thunderstorm Warning | RLX | Gilmer, Lewis | 39 min |
| Sep 26, 7:49 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 26 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.